RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1987, Volume 23, Number 11, Pages 1861–1872 (Mi de6355)  

This article is cited in 9 scientific papers (total in 10 papers)

Ordinary Differential Equations

On the generalized de la Vallée–Poussin problem

V. Ya. Derr

Izhevsk Mechanical Institute

Full text: PDF file (1411 kB)

Bibliographic databases:
UDC: 517.927.2
Received: 22.05.1985

Citation: V. Ya. Derr, “On the generalized de la Vallée–Poussin problem”, Differ. Uravn., 23:11 (1987), 1861–1872

Citation in format AMSBIB
\Bibitem{Der87}
\by V.~Ya.~Derr
\paper On the generalized de la Vall\'ee--Poussin problem
\jour Differ. Uravn.
\yr 1987
\vol 23
\issue 11
\pages 1861--1872
\mathnet{http://mi.mathnet.ru/de6355}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=928233}
\zmath{https://zbmath.org/?q=an:0668.34016}


Linking options:
  • http://mi.mathnet.ru/eng/de6355
  • http://mi.mathnet.ru/eng/de/v23/i11/p1861

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Borovskikh, “Sign Regularity Conditions for Discontinuous Boundary-Value Problems”, Math. Notes, 74:5 (2003), 607–618  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. M. Yu. Vatolkin, “K issledovaniyu obobschennoi zadachi Valle Pussena dlya kvazidifferentsialnogo uravneniya vtorogo poryadka na sobstvennye znacheniya”, Izv. IMI UdGU, 2006, no. 2(36), 27–30  mathnet
    3. Yu. V. Pokornyi, M. B. Zvereva, S. A. Shabrov, “Sturm–Liouville oscillation theory for impulsive problems”, Russian Math. Surveys, 63:1 (2008), 109–153  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    4. Yu. V. Pokornyi, “Zeros of the Green's function for the de la Vallée-Poussin problem”, Sb. Math., 199:6 (2008), 891–921  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    5. V. Ya. Derr, “Neostsillyatsiya reshenii lineinykh differentsialnykh uravnenii”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2009, no. 1, 46–89  mathnet  elib
    6. S. D. Buntov, N. I. Leonov, E. L. Tonkov, N. N. Petrov, A. A. Gryzlov, B. P. Kondratev, A. I. Karpov, A. V. Borisov, D. L. Fedorov, “Vasilii Yakovlevich Derr. K yubileyu”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2010, no. 1, 133–136  mathnet
    7. R. Ch. Kulaev, “O funktsii vliyaniya tsepochki sterzhnei s uprugimi oporami”, Vladikavk. matem. zhurn., 16:2 (2014), 49–61  mathnet
    8. R. Ch. Kulaev, “Usloviya ostsillyatsionnosti funktsii Grina razryvnoi kraevoi zadachi dlya uravneniya chetvertogo poryadka”, Vladikavk. matem. zhurn., 17:1 (2015), 47–59  mathnet
    9. V. V. Napalkov, A. U. Mullabaeva, “Kratnaya interpolyatsionnaya zadacha Valle Pussena”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 19:1 (2015), 63–77  mathnet  crossref  zmath  elib
    10. R. Ch. Kulaev, “On the Oscillation Property of Green's Function of a Fourth-Order Discontinuous Boundary-Value Problem”, Math. Notes, 100:3 (2016), 391–402  mathnet  crossref  crossref  mathscinet  isi  elib
  • Number of views:
    This page:66
    Full text:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019